# SDR CALA2023102503168

- Difficulty date: October 10, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757324
- Aircraft serial: 32593
- Aircraft time: 59,069 hours, 17,882 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Actuator
- Part number: 16160001
- Part serial: 2082
- Condition: Faulty
- Location: Eng#1
- Part time: 61,866 hours, 19,601 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

L REV CAUTION ON TAKEOFF .REV CAUTION OUT AFTER THROTTLE RETARDED MEL TO BE APPLIED WITH TOMC APPROVEL REV ISOL VALVE PIN INSTALLED , MECH DEACT PINS INSTALLED , LEFT ENG SYNC LOCK P11 PULLED AND SAFETIED. PLACARD INSTALLED FWD OF THROTTLE THRUST REV INOP PERFORMED PROXIMITY SENSOR ELECTRONICS UNIT BITE PROCEDURE REF FIM 32-09 FAULT TREE 812, FOUND FIVE FAULTS IN FAULT HISTORY ON THE SAME LEG. L T/R IN TRANSIT, T/R NOT LOCKED L, T/R AUTO RESTOW L, L T/R DEPLOYED, T/R NOT STOWED L. FURTHER TROUBLE SHOOTING REQUIRED REF FIM 78-30-00/301 MATERIAL UPDATE MATERIAL UPDATE PERFORMED PSEU SYSTEM TEST REF AMM 32-09-812. FAULTED T/R NOT LOCKED L MSG #78-360063. REF FIM 78-30-00/301 LEFT ENGINE, RIGHT SIDE ACTUATOR LOCK PROXIMITY SENSOR S10436 INDICATES FAR FOR T/R LOCKED. THIS SENSOR NEEDS TO BE CHECKED FOR PROPER RIGGING REF AMM 78-30-00-835-024-R04. PERFORMED ADJUSTMENT OF THE LOCK PROXIMITY SENSOR PER AMM 78-30-00-835-024-R04, ADDED .010 SHIM WASHER TO BRING SENSOR WHILE ACCOMPLISHING #1 ENG LOWER REVERSER ACTUATOR LOCKING INDICATOR FOUND WOULD NOT FAIR WHILE CLEANING MECHANISM FOUND AMM 78-30-00-835-016-R04 REF. SUSPECT LOWER INBOARD SYNCHRONIZED ACTUATOR MFG. P/N 1616000-1, M&E P/N 19-7831-9-0004 WITHIN LIMITS. REACTIVATED T/R SYSTEM PER 78-31-00-912-023-R04. CYCLED T/R NO HELP. FOUND RH LOCKING INDICATOR NOT FULLY ENGAGED. WHEN INDICATOR IS PUSHED IN MANUALLY YELLOW REV LIGHT C
